Quicksearch
Table of contents alert
Do you want to receive an email alert about new issue?



   
Indexing
CEEOL DigLib DOAJ EBSCO EconBiz EconLit RePEc Scopus Socolar JournalGuide
Statistics
Total downloads:315910
Total abstract views:445564

Volume 8, Issue 1

top

On the Turnpike Property of the Modified Golden Rule

Dai, Darong

Year: 2014   Volume: 8   Issue: 1   Pages: 26-32

Abstract: Stationary and ergodic probability distribution is derived and the stochastic balanced path of capital accumulation is defined via corresponding martingale path. Moreover, stochastic version of asymptotic turnpike theorem is established in the sense of uniform topology and also neighborhood type of stochastic turnpike theorem is demonstrated in the sense of ergodic measure.

JEL classification: C60, E13, E22

Keywords: Stochastic growth, modified Golden Rule, turnpike theorem, ergodic consumption, martingale-path of capital accumulation

RePEc: http://ideas.repec.org/a/fau/aucocz/au2014_026.html

pdf [PDF] print Print   Recommend to others Recommend to others
bottom